# SDR DALA2025072405556

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,686 hours, 34,356 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D53132210000
- Part serial: RADSA16069
- Condition: Damaged
- Location: Zone 100
- Part time: 4,669 hours, 2,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 DAMAGE TO NOSE RADOME RIGHT SIDE. CORRECTIVE ACTION: R/R RADOME PER A320 AMM 53-15-11. (1102409)
